# SDR UIEA2010120900215

- Difficulty date: December 9, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,687 hours, 9,104 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FUSELAGE, STA 1325, RT LONGERON BOX SUPPORT CRACKED. REMOVED EDGE CRACK AREA IAW 747-400 SRM 53-40-05, FIG 101, DETAIL IN REV 16.
